Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Panic attack, high anxiety level

HI Doctor, I have just come from Switzerland, and i am having panic attacks for the past 3-4 days, also having a feeling that the anxiety levels in my brain are just going too much. I am in bangalore and would be in Gurgaon from tomorrow. Please let me know as to how you could help me. Best Regards, AAAAAAA
Asked On : Tue, 13 Mar 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for your query. Emergency management of panic attacks include benzodiazepines like clonazepam at low doses of 0.25 mg-0.5 mg that would abort the attack. Breathing relaxation exercises would also benefit. However, long term management would include:
1. Anti-anxiety medication like SSRIs
2. Psychotherapy techniques like CBT/Cognitive behavioural therapy.
Contact a psychiatrist for evaluation and to start you on appropriate management. Wish you good health.
Dr Sundar
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, welcome to H.C.M.Forum. you might be having low grade fever, which some times causes such confusion. or you would have developed temporary hypertension due to some mental tension. any how it is better to consult a doctor to have the diagnosis. eat a bland food for a day. thank you.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor